Embarrasing Question (Sorry - TMI!)

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

chewy Posts: 3
Hi girls, I've been a bit of a lurker here - hopefully starting ttc in April but I used this site for my wedding so have been back browsing. To be honest I feel ridiculous even posting this. My skin has really broken out, face, shoulders and most worryingly around my pubic hair area (sorry - tmi!). I came off the pill last June so everything should be back to normal. Last month I had myself convinced I may be pregnant - really painful boobs (very unusal for me) and the major skin breakout but af came as usual. Has anyone ever experienced this kind of skin breakout - sorry this is really embarrassing! Thanks, C
Tigletts Posts: 2904
Chewy, firstly, weclome and NO question is too embarrassing for here !!! Did you do a pregnancy test anyhow just to rule it out?? Did you get a full AF last month? It wouldn't have been an implantation bleed or anything? I think I'd do a test if I were you, and if that's negative, go to a GP, dunno where you are in the country but you could always look for a lady GP. Sorry I can't be of more help.
round two Posts: 1018
Hi Chewy, It can be very common when you come off the pill that your hormones react and you get a breakout of spots I know that my SIL came off the pill and you would swear she was back in her teenage days. Her face back and even shoulders were completely spotty and sore ones at that. It might still be a good idea to go to your GP as they might be able to help with you especially around your pubic area as you don't want to get an inflamation just when you want to start TTC'ing Hope this helps P.S as already said nothing here is tmi we are all here to help.
1